Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain, vomiting, diarrhea, bruising easily, random rashes. Ultrasound, enlarged liver. Treatment?

my child is a female 11 yrs old all immunizations are up to date. with one round of hpv . She has had upper abd pain with nausea and vomiting some diarrhea , easily bruises, has also had a unexplained rash on and off for 6 weeks. She is obese but we have tried diets and she does exercise regularly, and is very involved in sports. she has had a us which shows her liver to be enlarged
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I have read your query in detail. I understand your concern.
There can be some coagulation disorder, ITP or even vasculitis.
I would like to see the rash/bruise. If possible attach a pic.
Also get following investigations:
1. Hemogram including platetlet count
3. aptt
4. ANA
This is my best advice for you with the available details, if you have any further query, please ask us.
Stay Healthy
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor